# SDR ASOA05424

- Difficulty date: May 5, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, TH LEFT/RIGHT FLOOR PLANKS AT FS 409 PLUS 128 TO FS 559.00, LBL 36 AND RBL 36 IAW ASA EO 600-53-0257.  (M)
